# SDR DALA2025080505855

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERCONNECTING STRUT WITH LOOSENESS. CORRECTIVE ACTION: REPLACED BEARING AT RH WING I/B FLAP INTERCONNECTING SUPPORT STRUT ATTACH PAINT IAW A319 CMM TASK 57-52-21-300-803-A01. (1122710).
